# SDR GTIA2018070202725

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,770 hours, 2,140 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin &Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT THRU 2,000, SMELLED DIRTY SOCKS IN COCKPIT AND FORWARD CABIN. APPLIED TSM 05-50-00-810-837 SUSPECT ENGS AS SOURCE OF ODOR. PERFORMED DECONTAMINATION OF ENVIORNMENTAL CONTROL SYSTEM (ENGINES) IAW AMM 21-00-00-615-003. NO ODOR NOTED A/C OK FOR CONTINUED OPERATION.
